# SDR SWAA2024041775469

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 55,487 hours, 33,438 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nose
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP ON FRONT OF RAY DOME<[01] REMOVED AND REPLACED NOSE RADOME REF AMM 53-52-00
